Generalized Programming by Linear Approximation of the Dual Gradient: Convex Programming Case
Michael H. Wagner, J. Franklin Sharp
Management Science · 1977 · Volume 23 · Issue 12
Abstract
A modified version of Generalized Programming is presented for solving convex programming problems. The procedure uses convenient linear approximations of the gradient of the dual in order to approximate the Kuhn-Tucker conditions for the dual. Solution points of these approximate Kuhn-Tucker conditions are then used for column generation. Computational results are reported.
Enable JavaScript for citation tools and additional paper interactions.